# SDR 9610073204

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER FLAP RETRACTION, AN AIRCRAFT VIBRATION WHICH SEEMED TO FOLLOW NR 1 ENGINE RPM WAS FELT.  AIRCRAFT RETURNED TO MSP.  GROUND MAINTENANCE INSPECTION OF AIRFRAME REVEALED NO DISCREPANCIES.  NR 1 ENGINE WAS GROUND RUN AND FAN TRIM BALANCE WAS PERFORMED.  AIRCRAFT RETURNED TO SERVICE.
